# SDR COMA0060989

- Difficulty date: December 1, 2000
- Submitted: December 5, 2000
- Operation: Air carrier
- Aircraft: N804CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7352
- Aircraft time: 2,735 hours, 2,534 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DOOR WARNING AFTER TAKE OFF.  COULD NOT DUPLICATE.  FOUND DOOR OPERATION AND DOOR WARNING SYSTEM TO OPERATE NORMALLY.
